# SDR DALA2025090906668

- Difficulty date: September 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 60,799 hours, 43,763 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Brace
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER DAL ENGINEERING REQUEST: PERFORM INSPECTIONS ON REAR SPAR AT RT WING.   LOWER FLAP BRACE DOUBLER AT STA XRS 164 ON LOWER SURFACE AND REAR SPAR OF RH WING WERE REPAIRED PER PRI 626006-14 (1177079)
